# SDR MASA200602467

- Difficulty date: October 21, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N856MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145626
- Aircraft time: 9,863 hours, 9,647 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 203754
- Condition: Malfunctioned
- Location: Lavatory
- Part time: 9,846 hours, 9,636 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7152 CLT.  LAV SMOKE EICAS WARNING MESSAGE.  MX REPLACED THE LAV SMOKE DETECTOR AND OPS CHECK NORMAL.
